MathSciNet Relay Station
MathSciNet bibliographic data
MR1771084 03C45
Evans, David M.; Wagner, Frank O. Supersimple $\omega$-categorical groups and theories. J. Symbolic Logic 65 (2000), no. 2, 767–776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement